# SDR A6WA201309034147

- Difficulty date: September 3, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS CORRODED.  REMOVED CORROSION ON SERVICE DOOR THRESHOLD DAMAGE FOUND TO BE OUT OF LIMITS AND LOCATED AND DRILLED SERVICEABLE SERVICE DOOR THRESHOLD IAW SRM 51-21-06, TR 53-27, 51-40-11, 51-42-06 AND 51-25-16.
